# SDR CA970609010

- Difficulty date: May 22, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 7,856 hours
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Swashplate
- Condition: Noisy
- Location: Tail Rotor
- Component: T/R Swashplate, 369D21800501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE T/R SWASHPLATE FELT ROUGH AND NOISY.  BEARING CAN BE HEARD RATTLING IN CAGE. THERE DOES NOT APPEAR TO BE ANY LOSS OF LUBRICANT.
